MathSciNet Relay Station
MathSciNet bibliographic data
MR684285 (84e:60150) 60K35 (82A43)
Cox, J. Theodore; Durrett, Richard Oriented percolation in dimensions $d\geq 4$: bounds and asymptotic formulas. Math. Proc. Cambridge Philos. Soc. 93 (1983), no. 1, 151–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement